Affine invariant distances, envelopes and symmetry sets

Journal Article (Journal Article)

This work aims to present and study symmetry sets which are affine invariant. Two alternatives to affine invariant symmetry sets are presented. The first one is based on a definition of affine invariant distances. The second approach is based on affine bitangent conics. Following the formal definitions of the affine symmetry sets, a number of their properties are highlighted.

Duke Authors

Cited Authors

  • Giblin, PJ; Sapiro, G

Published Date

  • June 1, 1996

Published In

  • Hp Laboratories Technical Report

Start / End Page

  • 2 - 30

Citation Source

  • Scopus